# SDR 97ZZZX4862

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118NP
- Make and model: Gulstm G1159
- Aircraft serial: 007
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: M227591689
- Condition: Chafed
- Location: Rt Wing Root
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEB - WHILE IN-FLIGHT, LEFT ALTERNATE BOOST PUMP FAIL LIGHT ILLUMINATED.  ON GROUND, MAINTENANCE FOUND PUMP INOPERABLE AND WIRE Q127A8 CHAFED AND ARCING ON DUCT P/N 1159AC-20507-1 IN RT WING ROOT.  REPLACED WIRE Q127A8 AND THREE OTHERS IN WIRE BUNDLE W300.  RE-ROUTED BUNDLE BACK TO NORMAL LOCATION, WIRE BUNDLE WRAPPED FOR PROTECTION (TEFLON SPIRAL).  DUCT P/N 1159AC-20507-1 REPLACED.
